# SDR CA130426002

- Difficulty date: April 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 57,393 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2722 · Rudder Actuator
- Part: Pca
- Part number: 2829001013
- Condition: Leaking
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING FOR DEPARTURE THE ACFT DEVELOPED A LEAK FROM THE LT HYD SYS AND RETURNED TO THE GATE.  CTR, LT HYD SYS, RUDDER PCA REPLACED IAW J/C B767-27-21-02-422-038-8A98. INDEPENDENT CHECK CARRIED OUT.
